W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1433 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Embolism/Embolus (4438)
| Date of Event |
05/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent endovascular treatment for an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis, gore® excluder® aaa endoprostheses, and gore® dryseal flex introducer sheaths as accessories.After postoperative hemostasis, diminished palpation of the left dorsalis pedis artery was observed.An angiography revealed dispersion of blood clots to the dorsalis pedis artery, resulting in reduced blood flow.As no occlusion was observed, pharmacologic therapy (alprostadil) was initiated, and the physician decided to follow up with the patient.The patient tolerated the procedure.The physician¿s comment: ¿the condition of the access vessels and the common iliac artery was poor.¿.
Additional Manufacturer Narrative
H6: code d12: according to the gore® dryseal flex introducer sheath instructions for use, adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: embolization (micro or macro) with transient or permanent ischemia.H6: a review of the manufacturing records for the device could not be performed as a valid lot number was not provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.